Hello all. we have recently had several reports from our Cath lab of patient's requiring high doses of heparin to attain therapeutic ACTs. We have perhaps found a correlation between this and a new heparin product we are stocking > Meitheal Heparin 10,000 units/10 ml vial. We have seen doses reported as high as 24,000 units to attain an ACT > 300. Has anyone else encountered a similar issue recently?
PLEASE NOTE: Posts made to this forum should not be considered as the expressed opinions of, nor should be considered endorsed by, the Medication Safety Officer’s Society (MSOS) or the Institute for Safe Medication Practices (ISMP).
Make sure your email is up-to-date
In order to continue to receive updates from MSOS, as well as forum posts and other valuable information as a member of MSOS, please be sure to update your email address with us, whenever it changes. If you need assistance doing so, please send an email to firstname.lastname@example.org.